# SDR IPXA10659941

- Difficulty date: May 5, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 114T25032
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 9 SLAT OTBD ROTARY ACTUATOR OTBD SUPPORT FITTING FWD FLANGE FOUND CRACKED JUST AT OSS648.595.   RT WING NR 9 SLAT OTBD ROTARY ACT OTBD SUPPORT FITTING AT OSS648.595 FWD FLANGE CRACKED AREA REPAIRED IAW RS R57-00-36731 & B767-5740-37865, ORG MATL IS 7075T7351 PLATE. CRK LENGTH 1", FINAL CUTOUT SIZE 0.875" X 1.25" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL 7075-T 7351 0.071" PLATE AS REPAIR FTG. REPAIR SIZE IS 3.5" X 6".
